# SDR SWAA2025102822296

- Difficulty date: October 7, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 70,393 hours, 42,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE ORSS 261 AT RT WING.   REPLACED CORRUGATED PLATE LOCATED ON TRAILING EDGE ORSS 261 AT RT WING IAW SRM 51-10-02-0G-O, PARAGRAPH 9; DRAWING 115A2001 SHEET 29, REV- AND SRM 51-40-02-0G-0. MEASUREMENT OF CRACK,  REMOVED: L: 0.44F INCH.
